# SDR UALA2012030101279

- Difficulty date: February 24, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 41,762 hours, 9,085 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 10351
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SV3 FOUND NR 1 ENG IDG OIL FILTER BYPASS DPI EXTENDED.  NR 1 ENG GENERATOR PLACED ON MEL.  R&R NR 1 ENG IDG PER AMM.  OPS & LEAK CHK'D PER AMM.
